MathSciNet Relay Station
MathSciNet bibliographic data
MR2333899 35K65 (35B30 35K15)
Kamin, Sh.; Pozio, M. A.; Tesei, A. Admissible conditions for parabolic equations degenerating at infinity. Algebra i Analiz 19 (2007), no. 2, 105--121; translation in St. Petersburg Math. J. 19 (2008), no. 2, 239–251
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement